# SDR CALA2021051900692

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 69,305 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Lbl 2.40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262- SHEAR FITTING AT STA 540 LBL 2.40 IS CRACKED. NR 5866613 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL 32.40. ACCOMPLISHED VISUAL INSP AND BHEC INSP IAW NDT PART 6 51-00-00. PROCEDURES 16, NO DEFECTS NOTED. APPLIED VAPOR BARRIER IAW B737 -700 AMM 28-11-00 SRM 51-40-02. SSFR REPORT, FORM 46-0024, ENTER ED BY UAL INSPECTION U354651 5/16/21 INSPECTION COMPLETE
